# SDR 00FDEA00008

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

00-8 NR 1 MAIN CARGO SMOKE WARN LIGHT CAME ON PRIOR TO DESCENT.  PERF FIRE SMOKE AND FUMES AND MAIN DECK CARGO FIRE/SMOKE CKLIST.  SYS CK GOOD.  REMOVED AND REPLACED NR 1 SMOKE DET UNIT IAW MM 26-17-001-4.  SYS CK NORM.  OK FOR SERV.
